Aa
A
A
A
Close
Undiagnosed Symptoms Community
25k Members
Avatar universal

Metoprolol Recall and all bad side effects and damage to my body

There has been a recall on Metroprolol. I was on the brand name Toprol XL for about 5 years and never had a problem.-200mg. Then my new coverage was not covering so doctor switched me to Coreg CR-80mg- it seemed to work, although BP was a little elevated. (I was also on Cozaar and then Avapro). I never had a problem until this new doctor switched me to generics in October of 2010. Everything went downhill. I was on Atenolol and Lisinopril-coughing for 2 months. Kept calling and was told my body had to get used to it.(He only had me on 50mg, where I was on 200mg before. I went to some pharmacy school and knew something didn't sound right.)  Hands and LEgs were now ice hold. Never had a problem before. bruising. After 4 months I could not take it anymore. He finally switched me to generic Metroprolol and Losartan. This is where everything really went downhill. Several weeks in started having bad dreams, hallucinations, burning in hands and feet-couldn't walk the whole month of April. Big toes turning blue in joints-had to wear 3 pairs of socks. Bulging veins and discolored legs-although I am overweight, I always had nice legs, clear, white, no veins. Now, there are broken blood vessels in my ankles and bulging veins all down the back and sides of my legs. Burning hands, etc. I wound up in emergency. Was told by them and doctors it was diabetic neuropathy, plantar fascitis, gout, phelbitis, etc. I told them my blood sugar was always in control and this all happened when my pills were switched. I finally went online and found that there was a recall on Metroprolol and vast amounts of people were all experiencing the same problems. I don
t know what to do. My new doctor switched me to cardeviliol and losartan. The throbbing has gone away in legs, but I am left with sensation as if my hands and legs were burnt in a fire. I want to know if any permanent damage has been done. I need help from somewhere or someone-I feel like I am in a bad conspiracy movie, where I go from person to person and no one believes me and they are all in on it.
0 Responses
Top General Health Answerers
363281 tn?1518219421
Nelson, New Zealand
1756321 tn?1547098925
Queensland, Australia
19694731 tn?1482853437
AL
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.